# SDR ASAA0873865

- Difficulty date: November 20, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 754-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AFT CARGO BAY BS 754 847 LBL 20.  REMOVED FLOOR TO SIDEWALL SUPPORT.  FABRICATED NEW SUPPORT AND INSTALLED.
